Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 13
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Cao, Wensheng 2016. Congruence classes of points in quaternionic hyperbolic space. Geometriae Dedicata, Vol. 180, Issue. 1, p. 203.

    Han, Minghua and Xie, Baohua 2016. Lower bound for the volumes of quaternionic hyperbolic orbifolds. Complex Variables and Elliptic Equations, p. 1.

    Frank, Rupert L. González, María del Mar Monticelli, Dario D. and Tan, Jinggang 2015. An extension problem for the CR fractional Laplacian. Advances in Mathematics, Vol. 270, p. 97.

    Winter, Dale 2015. Mixing of frame flow for rank one locally symmetric spaces and measure classification. Israel Journal of Mathematics, Vol. 210, Issue. 1, p. 467.

    Platis, Ioannis D. 2014. Cross-ratios and the Ptolemaean inequality in boundaries of symmetric spaces of rank 1. Geometriae Dedicata, Vol. 169, Issue. 1, p. 187.

    Qin, Huani Jiang, Yueping and Cao, Wensheng 2014. Jørgensen’s Inequality and Algebraic Convergence Theorem in Quaternionic Hyperbolic Isometry Groups. Abstract and Applied Analysis, Vol. 2014, p. 1.

    Kim, Joonhyung 2013. Quaternionic hyperbolic Fuchsian groups. Linear Algebra and its Applications, Vol. 438, Issue. 9, p. 3610.

    Cao, Wensheng and Gongopadhyay, Krishnendu 2012. Algebraic characterization of isometries of the complex and the quaternionic hyperbolic planes. Geometriae Dedicata, Vol. 157, Issue. 1, p. 23.

    CAO, WENSHENG and TAN, HAIOU 2010. JØRGENSEN’S INEQUALITY FOR QUATERNIONIC HYPERBOLIC SPACE WITH ELLIPTIC ELEMENTS. Bulletin of the Australian Mathematical Society, Vol. 81, Issue. 01, p. 121.

    Pohl, Anke D. 2010. Ford fundamental domains in symmetric spaces of rank one. Geometriae Dedicata, Vol. 147, Issue. 1, p. 219.

    Basak, Tathagata 2007. Reflection group of the quaternionic Lorentzian Leech lattice. Journal of Algebra, Vol. 309, Issue. 1, p. 57.

    Markham, Sarah and Parker, John R 2007. Jørgensen's inequality for metric spaces with application to the octonions. Advances in Geometry, Vol. 7, Issue. 1,

    McReynolds, D B 2004. Peripheral separability and cusps of arithmetic hyperbolic orbifolds. Algebraic & Geometric Topology, Vol. 4, Issue. 2, p. 721.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 135, Issue 2
  • September 2003, pp. 291-320

Geometry of quaternionic hyperbolic manifolds

  • INKANG KIM (a1) and JOHN R. PARKER (a2)
  • DOI:
  • Published online: 01 August 2003

We develop some of the basic theory of quaternionic hyperbolic geometry. We give necessary criteria for groups of quaternionic hyperbolic motions to be discrete. We give lower bounds on the volumes of cusped quaternionic hyperbolic manifolds.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *